# SDR CA050817002

- Difficulty date: August 16, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 5,663 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Condition: Smoke
- Location: Seat 21d
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON AUGUST 16, 2005 AIRCRAFT WAS IN CRUISE WHEN THE CREW WAS ADVISED THAT THE VDU AT SEAT 21D WAS SMOKING AND THE IFE SYSTEM WAS TURNED OFF. MAINTENANCE REPLACE D THE VDU AND CHECKED THE SYSTEM TO BE SERVICEABLE.  THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEARDOWN REPORT WILL BE REQUESTED. THIS SDR WILL BE UPDATED ONCE THAT INFORMATION IS AVAILABLE.
